# SDR UPS97221963

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651859911
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION R/W NR 6 FLAP CARRIAGE TOP BEARING RAIL PLATING MISSING AND RUSTED.  REMOVED CORRODED NR 6 FLAP CARRIAGE AND REPLACED WITH OVERHAULED UNIT IAW MM 27-51-03.
